The pill side effects?

So I went on the pill (yaz) but I only lasted 9 days on it as my symptoms were so bad. Typical nausea, headaches, fluid retention but I also had rage issues/outbursts  and numbness, tingling in my arms. I  started on the first day of my period Ive now been bleeding for 14 days and am pretty miserable with pain and thrush. Will this "second period" ease up soon. I just dont know. Thanks for any help.

2 Replies

  • Sounds like you are having a horrible time. I am surprised yasmin would do that to you so quickly, but if you feel things have significantly worsened then go back to your doctor, particularly if your period is lasting so long. Yasmin can be great, I've taken it for 5 years post-surgery and it's the best one I've ever had for lack of side effects. My only warning is if the gp tries to switch you to lucette telling you its the same as yasmin but it's not. I had breast swelling and pain but since I went back to yasmin it's stopped and gone back to normal. I really think you should go back to the doctors asap x

  • Thanks, it's the long weekend so my doctors are closed, but I might try and go back when they reopen in a few days. Hopefully the bleeding will have stopped by then. 😊

You may also like...